Arc-transitive graphs of square-free order and small valency

Cai Heng Li, Zai Ping Lu, Gaixia Wang

    Research output: Contribution to journalArticle

    12 Citations (Scopus)

    Abstract

    This paper is one of a series of papers devoted to characterizing edge-transitive graphs of square-free order. It presents a complete list of locally-primitive arc-transitive graphs of square-free order and valency d∈{5,6,7}.

    Original languageEnglish
    Pages (from-to)2907-2918
    Number of pages12
    JournalDiscrete Mathematics
    Volume339
    Issue number12
    Early online date1 Jul 2016
    DOIs
    Publication statusPublished - 6 Dec 2016

    Fingerprint Dive into the research topics of 'Arc-transitive graphs of square-free order and small valency'. Together they form a unique fingerprint.

    Cite this